# SDR SIMA20160425002

- Difficulty date: April 25, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 28,267 hours, 23,765 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601133500230C90
- Part serial: 255553
- Condition: Failed
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

E2 FIRE DETECTOR FAIL PASSING FL 230.  R & R NR 2 ENG FIRE DETECTOR IAW AMM 26-11-01.  OPERATIONS CHECKED GOOD.
